MAUDE Adverse Event Report: GYRUS ACMI, INC. REPAIR-EXCHANGE, USA ELITE CFR INNER SHEATH, 27FR

GYRUS ACMI, INC. REPAIR-EXCHANGE, USA ELITE CFR INNER SHEATH, 27FR
Model Number REXEIS-CFR-27
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.The device was returned to olympus for evaluation where service confirmed the customer's complaint.The insulation tip was broken off and missing.In addition, the plastic release button from the lock ring and the red dot from shoulder screw were missing.No issues with device passage and locking mechanism were found.The dhr was unable to be reviewed for this device.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the damage which occurred was most likely due to improper handling during.A definitive root cause cannot be identified.This information is addressed in the instructions for use (ifu): "study this manual and other labeling thoroughly for safe handling, storage and usage, including instructions for all generators and accessories.Do not drop instruments, or allow them to be struck by other objects;" " do not use an instrument that fails to meet the criteria stated in the labeling or that has been damaged.Damage may result in the loss of the entire ceramic tip or fragments of the ceramic tip.If there is evidence of charring, burn spots, chips or cracks in the ceramic tip or surrounding area, do not use." (warnings , page 4) olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus that the ceramic tip has broken off.The reported problem was found during reprocessing.There was no harm or user injury reported due to the event.

Brand Name
REPAIR-EXCHANGE, USA ELITE CFR INNER SHEATH, 27FR
Common Device Name
SHEATH
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15406887
Report Number3003790304-2022-00234
Device Sequence Number6840007
Product Code FAS
UDI-Device Identifier00821925008199
UDI-Public00821925008199
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREXEIS-CFR-27
Device Lot NumberRXKD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown